RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2015, том 20, выпуск 1, страницы 69–88 (Mi adm532)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

Finitely presented quadratic algebras of intermediate growth

Dilber Koçak

Department of Mathematics, Texas A&M University

Аннотация: In this article, we give two examples of finitely presented quadratic algebras (algebras presented by quadratic relations) of intermediate growth.

Ключевые слова: finitely presented algebras, growth of algebras, quadratic relations.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1207699
The author was partially supported by NSF grant DMS-1207699.


Полный текст: PDF файл (353 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16P90, 16S37, 16S30, 17B70
Поступила в редакцию: 06.03.2015
Исправленный вариант: 09.07.2015
Язык публикации: английский

Образец цитирования: Dilber Koçak, “Finitely presented quadratic algebras of intermediate growth”, Algebra Discrete Math., 20:1 (2015), 69–88

Цитирование в формате AMSBIB
\RBibitem{Koc15}
\by Dilber~Ko{\c c}ak
\paper Finitely presented quadratic algebras of intermediate growth
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 1
\pages 69--88
\mathnet{http://mi.mathnet.ru/adm532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431952}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378728700007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm532
  • http://mi.mathnet.ru/rus/adm/v20/i1/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. D. Kocak, “Intermediate growth in finitely presented algebras”, Int. J. Algebr. Comput., 27:4 (2017), 391–401  crossref  mathscinet  zmath  isi  scopus
    2. N. Iyudu, S. Shkarin, “Quadratic automaton algebras and intermediate growth”, J. Comb. Algebra, 2:2 (2018), 147–167  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:143
    Полный текст:43
    Литература:55
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021